Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having body ache after exercise. Feeling feverish. Took paracetamol. Feeling better

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
After a slight exercise my body starts to ache. This weekend was involved in some physical activity. From Monday aches and pains started and also was feeling a feverish. Took Paracetamol tablets Dolo and currently feeling better but not completely fit
Posted Sun, 3 Nov 2013 in General Health
Answered by Dr. Rakesh Madhyastha 1 hour later
Brief Answer:
Microscopic muscle injurt, dehydration

Detailed Answer:

Thanks for the query

If you are not into regular exercises and your lifestyle is pretty sedentary then the most probable cause for muscle aches following a physical activity is because you are suddenly over using those muscles leading to microscopic tears in the muscle causing aches.

Other cause for muscle aches is dehydration and electrolyte disturbance following exercise which causes the typical cramps.

Here is what you should do

1. Drink plenty of water, about 4 to 6 glasses of water per day preferably with dissolved ORS like electral.
2. Do not engage in strenuous activities until you are better, give adequate rest to the muscles
3. Feeling a little feverish and unwell is common, continue taking paracetamol. Ideal painkiller for you would be a combination of aceclofenac and paracetamol. It can be taken twice a day, please consult your doctor for a prescription. Analgesics ointments like diclofenac gel also helps
4. If the pains dont come down then please visit your physician for routine blood tests and also total CPK to assess the amount of muscle injury

I hope I was of help, please get back to me if you have any further queries.

Get well soon

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor